# SDR CA020405014

- Difficulty date: November 22, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 4,169 hours, 12 cycles
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008593
- Condition: Burned
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOT END INSPECTION REVEALED THE FIRST STAGE NOZZLE BURNT BEYOND ACCEPTABLE LIMITS.
